# SDR CALA9800688

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING INBOARD FLAP SKIN TORN AND CORRODED AT OUTBOARD EDGE CLOSURE RIB.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-21-01, 51-31-01, AND ECRA 5752-01023.
